# SDR IPXA2022102887581

- Difficulty date: October 2, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 24,026 hours, 15,194 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: A5724199320200
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEGLH WING LE AFT OF KRUGER FLAP WEB ANGLE HAS A CRACKED.  ANGLE WAS REMOVED AND REPLACED IAW A300 SRM 51-40-21
